The dimension of remainders of rim-compact spaces

Volume 143 / 1993

J. M. Aarts, E. Coplakova Fundamenta Mathematicae 143 (1993), 287-289 DOI: 10.4064/fm-143-3-287-289

Abstract

Answering a question of Isbell we show that there exists a rim-compact space X such that every compactification Y of X has dim(Y\X)≥ 1.

Authors

  • J. M. AartsFaculty of Technical Mathematics and Informatics
    Tu Delft
    Postbus 5031
    2600 GA Delft, The Netherlands
    e-mail
  • E. CoplakovaFaculty of Technical Mathematics and Informatics
    Tu Delft
    Postbus 5031
    2600 GA Delft, The Netherlands
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image